Derived operations in Goguen categories.

Winter, Michael

Theory and Applications of Categories [electronic only] (2002)

  • Volume: 10, page 220-247
  • ISSN: 1201-561X

How to cite

top

Winter, Michael. "Derived operations in Goguen categories.." Theory and Applications of Categories [electronic only] 10 (2002): 220-247. <http://eudml.org/doc/122550>.

@article{Winter2002,
author = {Winter, Michael},
journal = {Theory and Applications of Categories [electronic only]},
keywords = {Goguen category; fuzzy relation; Dedekind category},
language = {eng},
pages = {220-247},
publisher = {Mount Allison University, Department of Mathematics and Computer Science, Sackville},
title = {Derived operations in Goguen categories.},
url = {http://eudml.org/doc/122550},
volume = {10},
year = {2002},
}

TY - JOUR
AU - Winter, Michael
TI - Derived operations in Goguen categories.
JO - Theory and Applications of Categories [electronic only]
PY - 2002
PB - Mount Allison University, Department of Mathematics and Computer Science, Sackville
VL - 10
SP - 220
EP - 247
LA - eng
KW - Goguen category; fuzzy relation; Dedekind category
UR - http://eudml.org/doc/122550
ER -

NotesEmbed ?

top

You must be logged in to post comments.